# SDR DALA12006743129

- Difficulty date: August 22, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT DOOR SILL, FORWARD CORNER FITTING HAS CORROSION.  REMOVED CORROSION AT FWD CORNER FITTING IAW SRM 51-74-00.   REMOVED AND REPLACED FITTING IAW SRM 51-42-11.
